# SDR SWAA2019071534798

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,363 hours, 31,395 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310203
- Part serial: 4251
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, APU LOW OIL PRESSURE LIGHT APU AUTOMATIC SHUTDOWN INFLIGHT.  R&R APU LUBE MODULE IAW AMM.
